MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-120/I16-40
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
 
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent graft and an infrarenal aortic extension to treat an abdominal aortic aneurysm (aaa).Approximately one and a half (1.5) years post initial procedure, a type 1a endoleak and a type 2 endoleak (non- device failure) were identified.Reportedly, the physician was planning to perform an open repair however no further information was provided.The patient's neck anatomy was considered off- label.This event was previously reported under mdr # 2031527-2018-00937.Now, approximately three (3) years post initial procedure, the physician reported a small endoleak of an indeterminate origin.Patient is currently being monitored.
 
Additional Manufacturer Narrative
A complaint is not warranted since there is no alleged deficiency related to identity, quality, durability, reliability, safety, effectiveness, or performance of an endologix device.Please remove this complaint from your complaint system.Corrections: h6: patient code: remove code 1924.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
 
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent graft and an infrarenal aortic extension to treat an abdominal aortic aneurysm (aaa).Approximately one and a half (1.5) years post initial procedure, a type 1a endoleak and a type 2 endoleak (non- device failure) were identified.Reportedly, the physician was planning to perform an open repair however no further information was provided.The patient's neck anatomy was considered off- label.This event was previously reported under mdr # 2031527-2018-00937.Now, approximately three (3) years post initial procedure, the physician reported a small endoleak of an indeterminate origin.Patient is currently being monitored.Additional information: during the investigation and review of medical records, the reported small endoleak of an indeterminate origin was identified to be coming from a non- endologix (dacron graft) that was implanted during the open repair that occurred in 2018 (reported under mdr # 2031527-2018-00937).A complaint is not warranted since there is no alleged deficiency related to identity, quality, durability, reliability, safety, effectiveness, or performance of an endologix device.Please remove this complaint from your complaint system.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key11263580
Report Number2031527-2021-00038
Device Sequence Number1167035
Product Code MIH
UDI-Device Identifier00818009014719
UDI-Public(01)00818009014719(17)170707
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2017
Device Model NumberBEA25-120/I16-40
Device Lot Number1517845009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFRARENAL AORTIC EXTENSION, LOT # 1605368008; INFRARENAL AORTIC EXTENSION, LOT # 1605368008
Outcome Attributed to Adverse Event Other;
Patient Age63 YR